# SDR VJ9800625

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 509.5-531.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE O/B TRAILING EDGE WING SKIN CORRODED AT XRS 509.5 - XRZ 531.7.  REMOVED, FABRICATED AND INSTALLED NEW SKIN IAW DC9 SRM 51-20-0, 51-30-2, 57-31-3, 51-10-4, AND 51-30-9.
